# SDR CA050629005

- Difficulty date: June 23, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF AN UNCOMMANDED PROPELLER FEATHER OCCURRED.  NORMAL POWER WAS RESTORED AFTER PULLING THE PROPELLER SYSTEM CIRCUIT BREAKER AND THE AIRCRAFT DIVERTED TO AN AUXILIARY AIRFIELD.  THE ENGINE CHIP DETECTOR WARNING SUBSEQUENTLY ANNUNCIATED FOLLOWED BY UNCOMMANDED TORQUE FLUCTUATIONS.  THE ENGINE WAS SHUT DOWN IN FLIGHT ON FINAL APPROACH.  P&WC WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
